X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - analysis of pdes (10) 10
mathematics (8) 8
dermatology (7) 7
existence of solutions (5) 5
parabolic problems (5) 5
regularity (5) 5
anisotropy (4) 4
mathematics, applied (4) 4
renormalized solutions (4) 4
analysis (3) 3
boundary-value-problems (3) 3
functionals (3) 3
inequalities (3) 3
medicine (3) 3
musielak-orlicz spaces (3) 3
musielak–orlicz spaces (3) 3
non-newtonian fluids (3) 3
sobolev space (3) 3
uniqueness (3) 3
35j60 (2) 2
analysis of pdes (2) 2
aps type 3 (2) 2
autoimmune polyglandular syndrome type 3 (2) 2
differential equations (2) 2
elliptic problems (2) 2
elliptic-equations (2) 2
entropy (2) 2
existence (2) 2
functional analysis (2) 2
global existence (2) 2
heat-equation (2) 2
hiv infection (2) 2
humans (2) 2
integrals (2) 2
male (2) 2
middle aged (2) 2
nail psoriasis (2) 2
nonexistence (2) 2
psoriasis rupioides (2) 2
treatment (2) 2
35a01 (1) 1
35b65 (1) 1
35j25 (1) 1
35k55 (1) 1
35r45 (1) 1
4-year-old boy (1) 1
47j35 (1) 1
adolescent (1) 1
adult (1) 1
aged (1) 1
algebra (1) 1
allergy (1) 1
anti-inflammatory agents, non-steroidal - adverse effects (1) 1
applications of mathematics (1) 1
armored cancer (1) 1
body temperature (1) 1
boundedness (1) 1
breast cancer (1) 1
calculus of variations and optimal control; optimization (1) 1
case-control studies (1) 1
children (1) 1
classical analysis and odes (1) 1
combination (1) 1
convergence (1) 1
criteria (1) 1
degenerate pdes (1) 1
density of smooth functions (1) 1
diagnosis, differential (1) 1
dirichlet problem (1) 1
erythema elevatum et diutinum (1) 1
estimates (1) 1
exanthema - chemically induced (1) 1
exanthema - pathology (1) 1
exanthema - therapy (1) 1
fast diffusion-equations (1) 1
female (1) 1
fingers - blood supply (1) 1
fluids (1) 1
freezing fingers (1) 1
freezing hands (1) 1
general growth (1) 1
geometry (1) 1
ground-states (1) 1
growth (1) 1
hardy inequalities (1) 1
hema elevatum et diutinum (1) 1
index medicus (1) 1
inhomogeneity (1) 1
laplacian (1) 1
lavrentiev's phenomenon (1) 1
lavrentiev’s phenomenon (1) 1
letter to the editor (1) 1
liouville theorems (1) 1
lorentz spaces (1) 1
lupus vulgaris (1) 1
marcinkiewicz spaces (1) 1
mathematical functions (1) 1
mathematics - functional analysis (1) 1
mathematics, general (1) 1
measure data problems (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 2018, p. 111364
We study a general nonlinear elliptic equation in the Orlicz setting with data not belonging to the dual of the energy space. We provide several Lorentz-type... 
Measure data problems | Lorentz spaces | Orlicz spaces | Marcinkiewicz spaces | Mathematics - Analysis of PDEs
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 10/2018, Volume 175, p. 1
The Musielak–Orlicz setting unifies variable exponent, Orlicz, weighted Sobolev, and double-phase spaces. They inherit technical difficulties resulting from... 
Nonlinear equations | Partial differential equations | Anisotropy | Differential equations | Mathematical functions | Inhomogeneity
Journal Article
Dermatology Review, ISSN 0033-2526, 2017, Volume 1, Issue 1, pp. 71 - 73
Journal Article
Przeglad Dermatologiczny, ISSN 0033-2526, 01/2017, Volume 104, Issue 1
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 09/2019
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2019, Volume 479, Issue 1, pp. 185 - 213
We investigate solutions to nonlinear elliptic Dirichlet problems of the type where Ω is a bounded Lipschitz domain in and is a Carathéodory function. The... 
Orlicz-Marcinkiewicz spaces delicate | Regularity | Existence | Orlicz-Sobolev spaces | Measure-data problems
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 12/2019, Volume 58, Issue 6, pp. 1 - 50
We investigate nonlinear elliptic Dirichlet problems whose growth is driven by a general anisotropic N-function, which is not necessarily of power-type and... 
Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | 35J60 | Analysis | Theoretical, Mathematical and Computational Physics | 35B65 | Mathematics | 35J25 | Anisotropy
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 3/2019, Volume 19, Issue 1, pp. 1 - 19
We consider the weighted parabolic problem of the type $$\begin{aligned} \begin{aligned} \left\{ \begin{array}{ll} u_t-\mathrm{div}(\omega _2(x)|\nabla... 
Weighted p -Laplacian | Analysis | 35A01 | Parabolic problems | Mathematics | Hardy inequalities | Existence of solutions | Weighted Sobolev spaces | 35K55 | 47J35 | Weighted p-Laplacian | MATHEMATICS | MATHEMATICS, APPLIED | NONEXISTENCE | INEQUALITIES | HEAT-EQUATION | CONVERGENCE | Mathematics - Analysis of PDEs
Journal Article
Acta dermato-venereologica, ISSN 0001-5555, 04/2019, Volume 99, Issue 9, pp. 839 - 840
Journal Article
Revista Matemática Complutense, ISSN 1139-1138, 9/2019, Volume 32, Issue 3, pp. 601 - 630
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 11/2018, Volume 275, Issue 9, pp. 2538 - 2571
We prove the density of smooth functions in the modular topology in Musielak–Orlicz–Sobolev spaces essentially extending the results of Gossez obtained in the... 
The Musielak–Orlicz–Sobolev spaces | Density of smooth functions | The Lavrentiev phenomenon | RENORMALIZED SOLUTIONS | FLUIDS | MATHEMATICS | REGULARITY | The Musielak-Orlicz-Sobolev spaces | GROWTH | FUNCTIONALS | Mathematics - Functional Analysis
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2018, Volume 265, Issue 11, pp. 5716 - 5766
We prove existence and uniqueness of renormalized solutions to general nonlinear parabolic equation in Musielak–Orlicz space avoiding growth restrictions.... 
Parabolic problems | Musielak–Orlicz spaces | Existence of solutions | NON-NEWTONIAN FLUIDS | GLOBAL EXISTENCE | BOUNDARY-VALUE-PROBLEMS | TERM | UNIQUENESS | MATHEMATICS | ELLIPTIC PROBLEMS | SOBOLEV SPACES | Musielak-Orlicz spaces | REGULARITY | ENTROPY | Mathematics - Analysis of PDEs
Journal Article
Advances in Dermatology and Allergology, ISSN 1642-395X, 2019
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 07/2019, Volume 267, Issue 2, pp. 1129 - 1166
The paper concerns existence and uniqueness of solutions to a nonlinear parabolic equation with merely integrable data on a Lipschitz bounded domain in . Our... 
Parabolic problems | The Musielak–Orlicz spaces | Renormalized solutions | Existence of solutions | INTEGRALS | MATHEMATICS | GLOBAL EXISTENCE | REGULARITY | NONLINEAR ELLIPTIC-EQUATIONS | The Musielak-Orlicz spaces | FUNCTIONALS | ENTROPY | UNIQUENESS | Mathematics - Analysis of PDEs
Journal Article
Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 08/2019, Volume 36, Issue 5, pp. 1431 - 1465
We study a general nonlinear parabolic equation on a Lipschitz bounded domain in , with and . The growth of the monotone vector field is controlled by a... 
Musielak–Orlicz spaces | Parabolic problems | Existence of solutions | RENORMALIZED SOLUTIONS | EXISTENCE | MATHEMATICS, APPLIED | NON-NEWTONIAN FLUIDS | INEQUALITIES | BOUNDARY-VALUE-PROBLEMS | BOUNDEDNESS | INTEGRALS | Musielak-Orlicz spaces | REGULARITY | ELLIPTIC-EQUATIONS | FUNCTIONALS | Anisotropy | Mathematics - Analysis of PDEs
Journal Article
Dermatology Review, ISSN 0033-2526, 2016, Volume 1, Issue 1, pp. 60 - 63
  Introduction. Psoriasis rupioides is a rare type of psoriasis. Although a description of it is easy to find in most textbooks of psoriasis, it does not have... 
nail psoriasis | HIV infection | psoriasis rupioides
Journal Article
Dermatology Review, ISSN 0033-2526, 2015, Volume 4, Issue 4, pp. 326 - 330
  Introduction. Erythema elevatum et diutinum (EED) is classified as a variant of leukocytoclastic vasculitis. The etiology of this disease is unknown.... 
autoimmune polyglandular syndrome type 3 | APS type 3 | treatment | hema elevatum et diutinum
Journal Article
Przeglad Dermatologiczny, ISSN 0033-2526, 2016, Volume 103, Issue 1, pp. 60 - 63
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.